# SDR SWIA202511260521

- Difficulty date: May 21, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKUP SILL BETWEEN FS310.00 -319.00 STGR21L IS CORRODED.  (C-CHECK)  REMOVED AND REPLACED WITH NEW BACKUP SILL AT BS 310 - 319, STGR 21L IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV AECOMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
